# SDR DALA2024102410390

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N505DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10935
- Aircraft time: 9,245 hours, 2,222 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Leaking
- Location: Eng Spinner
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHIP 5005 - SMOKE/ODOR EVENT - ON APPROACH, FLIGHT CREW REPORTED DIRTY SOCK SMELL IN COCKPIT. O2 MASKS DONNED AND EMERGENCY DECLARED. CORRECTIVE ACTION: WORKING THROUGH NOGO ODI WORK CARD. OIL LEVELS CHECKED NORMAL, NO OIL WETTING FROM APU. FOUND WETTING UNDER LEFT ENGINE SPINNER. CLEANING AND PERFORMING POWER RUN WHILE WAITING FOR NEW FAN SHAFT COVER SEAL TO ARRIVE. REPLACED FAN SHAFT SEAL AND RETAINER RING. (LP 6538556)
